MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL COMPONENT PRECOAT SIZE 4; PROSTHESIS KNEE

ZIMMER BIOMET, INC. TIBIAL COMPONENT PRECOAT SIZE 4; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint device has been returned, but the device investigation has not yet been completed.Once the evaluation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the inner package was discovered fractured and sterility compressed during revision procedure.Attempt for further information has been made, but no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated.Visual evaluation of the returned device shows damage to both sterile barriers.A crack was observed in the inner and outer sterile blisters.Sterility has been compromised.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIAL COMPONENT PRECOAT SIZE 4
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11236324
Report Number0001822565-2021-00243
Device Sequence Number11596791
Product Code KRO
UDI-Device Identifier00889024199026
UDI-Public(01)00889024199026(17)220228(10)63595579
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K013385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberN/A
Device Catalogue Number00588000400
Device Lot Number63595579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1